# SDR AALA201804119018

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 30,235 hours, 11,812 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 38861883
- Part serial: 5155
- Condition: Leaking
- Location: Inlet Guide Vane
- Part time: 33,469 hours, 12,658 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG ODOR THROUGH-OUT THE AIRCRAFT WITH PACKS ON.  AUXILIARY POWER UNIT INLET GUIDE VANE ACTUATOR LEAKING EXTERNALLY.  REPLACED AUXILIARY POWER UNIT INLET GUIDE VANE ACTUATOR IAW AMM 49-32-51-400-004-A 16.  AIRCRAFT WAS GROUNDED.
